MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY TRICAM; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY TRICAM; DENTAL IMPLANT
Model Number 303516
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
It was reported the implant unscrewed at impression stage.Asymptomatic was reported.Time of loss in relation to the implant before prosthetic restoration.Primary stability and osseointegration was not achieved.Bone quality at the time of implant failure type ii.

Brand Name
TRICAM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key6245766
Report Number1287163-2016-50786
Device Sequence Number16224059
Product Code DZE
UDI-Device Identifier00614950005208
UDI-Public00614950005208
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number303516
Device Catalogue Number303516
Device Lot Number15050108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2016
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR